MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493912420270
Medical Device Problem Codes Nonstandard Device (1420); Material Separation (1562); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter city: (b)(6).G4 - premarket: k160823.
 
Event or Problem Description
It was reported that tip detachment occurred.During preparation of the 20mm x 2.75mm nc quantum apex? balloon catheter, no resistance was encountered while removing the balloon protector/mandrel but afterward, it was noted that the tip of the device was broken.The procedure was completed with a different device.There were no patient complications reported and the patient status was stable.
 
Additional Manufacturer Narrative
(b)(6).G4 - premarket: k160823.The nc quantum apex mr 20mm x 2.75mm was returned for analysis in three sections.A visual and tactile examination of the hypotube shaft identified a break at 3cm distal to the distal end of the strain relief.A second break was noted at 93.5cm proximal to the guidewire exchange port.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues.Microscopic inspection revealed no issues with the balloon material or tip.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter city: (b)(6).G4 - premarket: k160823.The nc quantum apex mr 20mm x 2.75mm was returned for analysis in three sections.A visual and tactile examination of the hypotube shaft identified a break at 3cm distal to the distal end of the strain relief.A second break was noted at 93.5cm proximal to the guidewire exchange port.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues.Microscopic inspection revealed no issues with the balloon material or tip.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2 age at time of event, a2 unit of measure - age, a3a sex, a3b gender: corrected e1 - initial reporter city: (b)(6).G4 - premarket: k160823 the nc quantum apex mr 20mm x 2.75mm was returned for analysis in three sections.A visual and tactile examination of the hypotube shaft identified a break at 3cm distal to the distal end of the strain relief.A second break was noted at 93.5cm proximal to the guidewire exchange port.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues.Microscopic inspection revealed no issues with the balloon material or tip.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.
 
Event or Problem Description

Brand Name
NC QUANTUM APEX?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22849498
Report Number2124215-2025-57805
Device Sequence Number8421573
Product Code LOX
UDI-Device Identifier08714729783473
UDI-Public(01)08714729783473(17)261113(10)32847148
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493912420270
Device Catalogue NumberH7493912420270
Device Lot Number0032847148
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer10/15/2025
11/02/2025
02/17/2026
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/23/2025
11/25/2025
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight65 KG